# SDR IPXA10559680

- Difficulty date: April 25, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 19,979 hours, 12,578 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON KEEL BEAM ACCESS PANEL SUPPORT ANGLE LWR SURFACE STA 1180 LBL 4 TO RBL 4.  SUPPORT ANGLE WAS REPLACED IAW SRM 51-40-02.
